MathSciNet Relay Station
MathSciNet bibliographic data
MR3004031 47H10 (47H04)
Yin, Jiandong; Guo, Ting Some fixed point results for a class of $g$-monotone increasing multi-valued mappings. Arab J. Math. Sci. 19 (2013), no. 1, 35–47.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement